• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • May 24, 2017 News!Vol 7, No 2 has been published with online version 10 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 278-282 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.281

Analysis and Numerical Simulation of A Nonlinear Diffusion Equation

H. R. Clark, M. A. Rincon, and D. G. Alfaro Vigo
Abstract—We establish theoretical and numerical analysis such as existence and uniqueness of solutions, asymptotic behavior to the energy and numerical discretization by Finite difference and Finite element methods to a nonlinear diffusion equation with nonlinearities local and nonlocal.

Index Terms—Nonlinear diffusion equation, global solution, B-spline polynomial, finite element method, numerical solution.

H. R. Clark is with Instituto de Matemática, Universidade Federal Fluminense, Brazil (e-mail: haroldoclark1@gmail.com).
M. A. Rincon and D. G. Alfaro Vigo are with Instituto de Matemática, Universidade Federal do Rio de Janeiro, Brazil (e-mail: rincon@dcc.ufrj.br, dgalfaro@dcc.ufrj.br).

[PDF]

Cite:H. R. Clark, M. A. Rincon, and D. G. Alfaro Vigo, "Analysis and Numerical Simulation of A Nonlinear Diffusion Equation," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 278-282, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com